# SDR SWAA000127

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 6546205
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE NOISE FROM NLG AREA DURING FLIGHT.  FOUND NLG UPPER DOOR LINK BROKEN.  REMOVED AND REPLACED SAME PER MM.
